MathSciNet Relay Station
MathSciNet bibliographic data
MR1816564 37F35 (37F10 37F50)
Przytycki, F.; Urbański, M. Porosity of Julia sets of non-recurrent and parabolic Collet-Eckmann rational functions. Ann. Acad. Sci. Fenn. Math. 26 (2001), no. 1, 125–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement